# SDR ASAA2014092009172

- Difficulty date: September 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 335 hours, 104 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP VERY WARM AT ROWS 6 TO 11. UNABLE TO COOL THAT AREA WITHOUT CAUSING REST OF FORWARD CABIN BECOMING COLD.  ACFT GROUNDED.  NO FAULTS LOGGED ON ZONE, FOUND FWD CABIN TEMP SENSOR FILTER CLOGGED, CLEANED. COND AIR TEMP UNIFORM THROUGHOUT CABIN, SYS OPS CKS NORMAL.
